# SDR MALA030552

- Difficulty date: December 13, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- System (JASC): 3410 · Flight Environment Data
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rudder Limiter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3440, RUDDER LIMITER LIGHT ILLUMINATED INFLIGHT.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED ADAU ALL CHECKS GOOD IAW RJ-85 MM CH 34.  S/N OFF 644/WDFD/98, P/N OFF WDFD-ATEL-1025-000, S/N ON  561WDFD97, P/N ON  HC396HO485-008.
